# SDR RAIA00308222

- Difficulty date: August 25, 2003
- Submitted: September 1, 2003
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 15,035 hours, 16,722 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407817
- Part serial: D00431
- Condition: Overheated
- Location: Right
- Part time: 13,294 hours, 14,795 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

5568-STL- RIGHT BATTERY HIGH TEMP LIGHTS. MAINTENANCE REMOVED AND REPLACED RIGHT MAIN BATTERY.
